Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Ramsey's theorem for $n$-dimensional arrays


Authors: R. L. Graham and B. L. Rothschild
Journal: Bull. Amer. Math. Soc. 75 (1969), 418-422
DOI: https://doi.org/10.1090/S0002-9904-1969-12202-0
MathSciNet review: 0237349
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. W. Hales and R. I. Jewett, Regularity and positional games, Trans. Amer. Math. Soc. 106 (1963), 222-229. MR 143712
  • 2. A. Y. Khinchin, Three pearls of number theory, Graylock Press, Rochester, 1952. MR 46372
  • 3. R. Rado, Note on combinatorial analysis, Proc. London Math. Soc. (2) 48 (1943) 122-160. MR 9007
  • 4. B. L. Rothschild, A generalization of Ramsey's theorem and a conjecture of Rota, Doctoral Dissertation, Yale University, New Haven, Conn., 1967.
  • 5. H. J. Ryser, Combinatorial mathematics, Wiley, New York, 1963. MR 150048
  • 6. J. Sanders, A generalization of a theorem of Schur, Doctoral Dissertation, Yale University, New Haven, Conn., 1968.
  • 7. I. Schur, Über die Kongruenz x+y=z (mod p), Jahr. Deutsch. Math.-Verein. 25 (1916), 114.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12202-0

American Mathematical Society